# SDR SWAA2020021214240

- Difficulty date: January 29, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 400-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS. 400 TO BS. 500D, LBL 23.          / R&R SUPPORT IAW SRM & DWG.
